# SDR AALA202407013996

- Difficulty date: June 30, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N316RK
- Make and model: Boeing 737823
- Aircraft serial: 44450
- Aircraft time: 12,901 hours, 4,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: UNKNOWN
- Condition: Out Of Alignment
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAVATORY-D DOOR STUCK. REALIGNED DOOR FRAME AT LAVATORY-D, PERFORMED OPERTIONAL CHECK OF DOOR OPENING AND CLOSE SMOTH. PER CMM 25-40-58.
